I am 52 year old female on Premarin 2.25 ( total hysterectomy age 30). I have never had tender breasts.
After taking Advodart ( reduce thinning hair) for a couple years, I started having bilateral breast tenderness, which can be side effect. I stopped taking but breast tenderness remained. It was aggravating but tolerable.
About 2 months ago the breast tenderness became more painful only in left breast and I have noticed frequent itching symptoms more in right breast - I had mammogram that was negative.
I do not have a lump, redness, or swelling, but the left breast is now acutely painful,more toward the general nipple area. Lifting objects with left arm or bending over can cause discomfort. I have called gynecologist and they don't have opening for a month.
Can this be menopausal or hormonal related? Dermatologist said I may need some testosterone???
Am also having some frequent nausea, ... unrelated???
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?